# SDR UIEA2019051904234

- Difficulty date: May 17, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,573 hours, 12,169 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Part number: 9299M96G07
- Condition: Worn
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE B3-1 BORESCOPE PLUG WORN. ( REMOVED AND REPLACED RT ENG B3-1 BORESCOPE PLUG PER AMM 72-00-00. )
